ISSN : 2146-3123
E-ISSN : 2146-3131

Fatal Acute Diclofenac-Induced Rhabdomyolysis in A Pediatric Patient
Ahmet Güzel 1, Betül Orhaner Biner 2, Hakan Aylanç 2
1Departments of Pediatrics Medical Faculty of Trakya University, Edirne
2Department of Pediatrics, Faculty of Medicine, Trakya University, Edirne, Turkey
DOI : 10.5174/tutfd.2009.02192.0
Pages : 102-103

Abstract

Diclofenac, a widely used nonsteroidal anti-inflammatory drug, has been reported to cause fatal drug-induced rhabdomyolysis very rarely . We report a case of a 13-month-old girl who developed fatal rhabdomyolysis after administration of intramuscular diclofenac for relief of pain caused by a scalding burn injury. Rhabdomyolysis due to diclofenac has not been reported in children. Here, we present the first case report to demonstrate rhabdomylysis secondary to diclofenac administration.

Keywords : Rhabdomyolysis, diclofenac, child, drug, side effect
Viewed : 3199
Downloaded : 1206